MathSciNet Relay Station
MathSciNet bibliographic data
MR2326310 45B05 (35C10 45J05)
Akyüz-Daşcioğlu, Ayşegül; Sezer, Mehmet A Taylor polynomial approach for solving high-order linear Fredholm integro-differential equations in the most general form. Int. J. Comput. Math. 84 (2007), no. 4, 527–539.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement